So i got the depo shot,and ive been having spotting,as said would happen,but im also getting bad stomach pains with it,and the color of blood isnt really the same as always,not to get too personal,just worried! But should i be? (Im new to this whole birth control thing so i dont exactly know how to react to these things)
Hey liddyandpoppy. You should be fine. Its normal to have spotting & cramps @ 1st. Just keep an eye on it. If the pain get worse or doesn't stop in the next few days call your dr. If your spotting blood is purplish or turns purple in color call 911 for help as it could indicate a serious internal problem. Ok take care.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I got my shot may 3rd and I was fine until June 11 I started spotting, stomach pains?
Posted 16 Jul 2013 • 1 answer
Posted 28 Dec 2014 • 1 answer
Posted 19 Jan 2015 • 1 answer
Okay so I just got back on the depo shot and next month Im supposed to get my 2nd shot but ive been?
Posted 18 Feb 2016 • 1 answer
Posted 5 Mar 2018 • 1 answer